# SDR ASOA2013112209464

- Difficulty date: October 26, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 HAS CORROSION BETWEEN S24-25R.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
